# SDR AALA202301200448

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 62,141 hours, 35,732 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Zone 700 - Gears
- Component: Shock Absorber
- Component part number: 201371268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INSPECTION OF # 4 MAIN AXLE PER EA 338915, FOUND SPOTS OF EXPOSED METAL BETWEEN FIVE AND 10 O'CLOCK POSITIONS IN THE CHROME PLATING AND ADDITIONAL PITTING ON CHROME. IT WAS DETERMINED THAT THE DAMAGE WAS OUTSIDE THE ON WING REPAIRABLE LIMITS AND THE RIGHT HAND MAIN LANDING GEAR LOWER LEG / SHOCK ABSORBER ASSEMBLY WAS REPLACED PER TASK CARD 26L70032006.
